Optimal trigonometric preconditioners for nonsymmetric Toeplitz systems

Potts, Daniel ; Steidl, Gabriele

URL: http://ub-madoc.bib.uni-mannheim.de/13978
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Linear Algebra and its Applications
Issue number: Nr.281
Page range: 265-292
Place of publication: New York, NY
Publishing house: American Elsevier Publ.
ISSN: 0024-3795
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item